# SDR DHL2005741508

- Difficulty date: April 14, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT EXTERIOR SKIN DENTED WS 500-519.  CUTOUT DAMAGED SKIN (20" BY 19") AN DAMAGED HEAT SHIELD (16" BY 9").  FABRICATED REPAIR PARTS, SKIN 2024-T3, PO NR 9002235(20: X 19") HEAT SHIELD- 2024-T3 .025, PO NR 9001660 (16' BY 9").  SPLICES (2 EA) 2024-T3,.090 (16" BY 3") (1 EA) 2024-T3,.090 (12" BY 3"), (1 EA) 2024-T3,.090 (3' BY 4") PO NR 9002144, FILLERS 2024-T3, PO NR 9001203, .032 (16" BY 1 1/2"), (11' BY 3"0,(6" BY 3"),(4" BY 1 1/2") AN RIB 7075-T6 .032, PO NR 900573,(17" BY 8") IAW B727 SRM 57-50-2, FIG 2 AN 57-50-3 FIG 1.  TREATED AN PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED PARTS IAW B727 SRM 57-50-3 FIG 1.
